Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 35, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 28, 2022, 1:18 AM MDT for Washington County, Colorado. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2022, 1:18 AM MDT (07:18 UTC)
- Expired
- Jul 28, 2022, 3:15 AM MDT
- In force
- 117 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Washington County, CO
The radar
The Denver radar (KFTG), 119 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 2077 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
888
WGUS55 KBOU 280718
FFWBOU
COC121-280915-
/O.NEW.KBOU.FF.W.0035.220728T0718Z-220728T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
118 AM MDT Thu Jul 28 2022
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
Central Washington County in northeastern Colorado...
* Until 315 AM MDT.
* At 118 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Akron.
This includes the following streams and drainages...
Twentytwo Slough, Brunker Creek and Surveyor Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from this storm will cause flash flooding of small
creeks and streams, country roads, farmland along creeks, and other
low lying areas.
&&
LAT...LON 4022 10335 4022 10307 4013 10307 4007 10300
4001 10317 4005 10332 4010 10337 4016 10337
FLASH FLOOD...RADAR INDICATED
$$
RPK2 follow-up statements
255
WGUS75 KBOU 280804
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
204 AM MDT Thu Jul 28 2022
COC121-280915-
/O.CON.KBOU.FF.W.0035.000000T0000Z-220728T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington CO-
204 AM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM MDT EARLY THIS
MORNING FOR CENTRAL WASHINGTON COUNTY...
At 204 AM MDT, Doppler radar indicated thunderstorms producing heavy
rain earlier across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Akron.
This includes the following streams and drainages...
Twentytwo Slough, Brunker Creek and Surveyor Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from this storm will cause flash flooding of small
creeks and streams, country roads, farmland along creeks, and other
low lying areas.
&&
LAT...LON 4022 10335 4022 10307 4013 10307 4007 10300
4001 10317 4005 10332 4010 10337 4016 10337
FLASH FLOOD...RADAR INDICATED
$$
RPK478
WGUS75 KBOU 280908
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
308 AM MDT Thu Jul 28 2022
COC121-280918-
/O.EXP.KBOU.FF.W.0035.000000T0000Z-220728T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington CO-
308 AM MDT Thu Jul 28 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 315 AM MDT EARLY THIS MORNING
FOR CENTRAL WASHINGTON COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4022 10335 4022 10307 4013 10307 4007 10300
4001 10317 4005 10332 4010 10337 4016 10337
$$
RPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 8:46 PM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jul 27, 8:46 PM MDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 846 PM MDT Wed Jul 27 2022 .UPDATE... Issued at 819 PM MDT Wed Jul 27 2022 Strong convection ongoing, mainly over Larimer and Weld Counties this evening. Will make some adjustments to the pops for much of the CWA based on current coverage. && .SHORT TERM...(This evening through Thursday) Issued at 330 PM MDT Wed Jul 27 2022 INCREASED THREAT FOR FLASH FLOODING OVER THE BURN AREAS THURSDAY... Current radar shows low coverage showers/thunderstorms developing over the higher terrain this afternoon. A boundary has set up SE of the Denver metro which has initiated a few thunderstorms off of it. Expect scattered showers/storms to continue this afternoon with an increase in coverage over the eastern plains early this evening as a front pushes through. Within the post-frontal environment, indices will be supportive of a few strong to severe thunderstorms with sufficient instability and shear. This best chances of this will be in the northeast plains where the more favorable values lie. General upper ridging aloft with weak NW flow over the region Thursday. A few disturbances embedded in the flow will lead to weak QG ascent over the region. Moisture will be plentiful with precipitable water values 1-1.4" over the plains and 0.8 to upwards of 1.0" over the mountains/Foothills. Combined with MLCAPE values mostly in the 400-1200 J/kg range, this will enhance the coverage of afternoon showers and thunderstorms. Showers and thunderstorms initiate over the higher terrain early afternoon spreading southeast onto the plains. The main concern will be the threat for heavy localized rainfall, especially over the burn areas leading to impacts. See Hydrology Discussion for more details. Localized heavy rainfall is possible over the urban corridor and plains as well. Shear and instability will be modest, but enough to support small hail and gusty winds up to 40 mph. .LONG TERM...(Thursday night through Wednesday) Issued at 245 PM MDT Wed Jul 27 2022 For Thursday night and Friday, weak northwest flow aloft will prevail with a southeast low level flow underneath. A couple of weak disturbances embedded in the flow aloft should produce more showers and storms. The airmass will continue to be moist with precipitable water values of 0.75 to 1.00 (in) over the higher terrain to 1.00- 1.40 (in) across the lower elevations. Isolated showers/storms may linger overnight across the higher terrain. The eastern plains will see a good chance for showers and storms Thursday night and Friday. Some models show an MCS tracking across the plains overnight and could liner into Friday morning. Slow moving storms and heavy rain will lead to flash flood threat, especially over the burn areas. Northwest flow aloft continues for Saturday. Airmass begins to dry, but enough should linger for a round of afternoon scattered thunderstorms. Heavy rain will be a threat again, but not as high as Thursday and Friday. The drying trend continues for Sunday with isolated to scattered storms expected. As the air dries, it will warm up with highs climbing back into the 90s by Sunday. Upper level high travels east across the Central Rockies Monday and will be east of the area Tuesday, over the Central and Southern Plains. Temperatures will heat up early next week with highs in the 90s across northeast Colorado. With the ridge overhead and somewhat dry airmass in place, expect very little if any convection Monday afternoon and evening. Southerly flow around the upper level high off to the east will bring monsoon moisture back to region Tuesday, mainly across western Colorado. This should produce scattered afternoon and evening storms. The moisture plume should expand eastward for Wednesday and with this, storm coverage should spread east across Colorado. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 840 PM MDT Wed Jul 27 2022 Showers and thunderstorms are filling in over southern Weld County at this time. Will leave the TEMPO TSRA ground in the TAF through 06Z. CIGS could get down to BKN010-020 at DIA by 11Z Thursday morning. && .HYDROLOGY... Issued at 330 PM MDT Wed Jul 27 2022 There will be an elevated threat for flash flooding over the burn areas Thursday. Precipitable water values will be in the 0.8-1.0" range over the higher terrain with modest instability and weaker winds aloft. This will promote higher coverage, slower moving showers and thunderstorms capable of producing localized heavy rainfall. The HREF PMM highlights this increases threat with the highest chances for 1" in 3 hours centered over the higher terrain with isolated bullseyes of greater than an inch. Heavy rain will continue to be a threat Thursday night and Friday with precipitable water values 120-180 percent of normal. This will result in an elevated flood risk for the burn areas. The airmass slowly dries through the weekend. Expect enough moisture and instability for scattered thunderstorms and a lilted flash flood threat for the burn areas through Sunday. && .BOU WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from Thursday morning through Thursday evening for COZ032>035. && UPDATE.......RJK SHORT TERM...Mensch LONG TERM....Meier AVIATION.....RJK HYDROLOGY....Mensch/Meier
Hazardous weather outlook, Jul 27, 10:55 AM MDT, 14 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1055 AM MDT Wed Jul 27 2022 COZ030>051-281700- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1055 AM MDT Wed Jul 27 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight There will be a chance of thunderstorms mainly over the northeast plains late this afternoon and evening. A few storms may become severe. Damaging wind gusts to 60 mph and heavy rainfall and localized flash flooding. Hail up to quarter size is also possible with a low tornado threat for the far northeast corner. It is difficult to assess how all this will play out. It looks like the best coverage will be over the northeast plains by early this evening, with the potential for storms developing into the urban corridor mid to late evening. Shower and thunderstorm coverage will slowly decrease after midnight. There is a limited risk of flash flooding primarily in the Cameron and Calwood burn areas this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Numerous showers and thunderstorms are expected Thursday and Friday. Heavy rain, small hail, and wind gusts to 50 mph will accompany the stronger storms. The main threat will be heavy rain that leads to flashing flooding in the burn areas. Heavy rain will may also produce isolated flooding across the Front Range and northeast Colorado. The amount of storms and storm intensity decrease Saturday, but the flash flooding threat will linger for the burn areas. A warmer and drier period is expect for Sunday and early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight but rainfall reports would be greatly appreciated.
In the hours before
Local storm report, Jul 27, 10:19 PM MDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1019 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HEAVY RAIN CRISMAN 40.04N 105.37W
07/27/2022 M1.67 INCH BOULDER CO PUBLIC
&&
ADLocal storm report, Jul 27, 11:03 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1103 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM HEAVY RAIN 3 ENE SUNSHINE 40.08N 105.31W
07/27/2022 M2.11 INCH BOULDER CO PUBLIC
&&
ADLocal storm report, Jul 27, 11:33 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1133 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HAIL 2 WNW HIGHLANDS RANCH 39.56N 105.01W
07/27/2022 M1.00 INCH DOUGLAS CO AMATEUR RADIO
&&
ADLocal storm report, Jul 27, 11:44 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1144 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST 1 NNE CASTLE PINES 39.48N 104.87W
07/27/2022 M60 MPH DOUGLAS CO MESONET
MESONET STATION CO073 1.2 MI N OF CASTLE
PINES PARKWAY. ALSO RECORDED A SUSTAINED
WIND OF 47MPH.
1109 PM TSTM WND GST 1 WSW CHATFIELD RESERVO 39.55N 105.08W
07/27/2022 M66 MPH JEFFERSON CO MESONET
MESONET STATION CO007 LITTLETON
C470/WADSWORTH.
&&Local storm report, Jul 27, 11:56 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1156 PM MDT WED JUL 27 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM FLASH FLOOD 4 N OTIS 40.21N 102.97W
07/27/2022 WASHINGTON CO TRAINED SPOTTER
A FEW INCHES OF WATER FLOWING ACROSS COUNTY
ROAD 44 AT HIGHWAY 61.
1153 PM FLASH FLOOD 4 S BURDETT 40.31N 102.97W
07/27/2022 WASHINGTON CO TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER HIGHWAY
61 AT COUNTY ROAD 51. FLOODING OF FIELDS
ALSO REPORTED.
1144 PM HAIL 3 NW PARKER 39.54N 104.81W
07/27/2022 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1128 PM HAIL 2 NNW CASTLE PINES 39.49N 104.90W
07/27/2022 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.). TIME
ESTIMATED.
&&Local storm report, Jul 28, 12:20 AM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1220 AM MDT THU JUL 28 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM FLASH FLOOD 4 N OTIS 40.21N 102.97W
07/27/2022 WASHINGTON CO TRAINED SPOTTER
A FEW INCHES OF WATER FLOWING ACROSS COUNTY
ROAD 44 AT HIGHWAY 61.
1153 PM FLASH FLOOD 4 S BURDETT 40.31N 102.97W
07/27/2022 WASHINGTON CO TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER HIGHWAY
61 AT COUNTY ROAD 51. FLOODING OF FIELDS
ALSO REPORTED.
1144 PM HAIL 3 NW PARKER 39.54N 104.81W
07/27/2022 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1133 PM TSTM WND GST 1 NNE CASTLE PINES 39.48N 104.87W
07/27/2022 M60 MPH DOUGLAS CO MESONET
MESONET STATION CO073 1.2 MI N OF CASTLE
PINES PARKWAY. ALSO RECORDED A SUSTAINED
WIND OF 47MPH.
1128 PM HAIL 2 NNW CASTLE PINES 39.49N 104.90W
07/27/2022 U1.00 INCH DOUGLAS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.). TIME
ESTIMATED.
1123 PM HAIL 2 WNW HIGHLANDS RANCH 39.56N 105.01W
07/27/2022 M1.00 INCH DOUGLAS CO AMATEUR RADIO
1109 PM TSTM WND GST 1 WSW CHATFIELD RESERVO 39.55N 105.08W
07/27/2022 M66 MPH JEFFERSON CO MESONET
MESONET STATION CO007 LITTLETON
C470/WADSWORTH.
1059 PM HEAVY RAIN 3 ENE SUNSHINE 40.08N 105.31W
07/27/2022 M2.11 INCH BOULDER CO PUBLIC
1018 PM HEAVY RAIN CRISMAN 40.04N 105.37W
07/27/2022 M1.67 INCH BOULDER CO PUBLIC
0848 PM HAIL 6 SSW STOVE PRAIRIE 40.54N 105.39W
07/27/2022 M1.50 INCH LARIMER CO AMATEUR RADIO
RELAYED REPORT FROM THE CRYSTAL MOUNTAIN
AREA. ALSO RECORDED OVER A HALF INCH OF RAIN
IN 15 MINUTES. TIME ESTIMATED.
0837 PM HAIL SEVERANCE 40.52N 104.85W
07/27/2022 M1.50 INCH WELD CO TRAINED SPOTTER
PHOTO OF 1.6 INCH DIAMETER HAIL.
0827 PM HAIL SEVERANCE 40.53N 104.85W
07/27/2022 M1.75 INCH WELD CO STORM CHASER
0815 PM HAIL 1 SW SEVERANCE 40.51N 104.86W
07/27/2022 E1.50 INCH WELD CO COCORAHS
COCORAHS CO-WE-564.
0808 PM HAIL 3 SW BLACK HOLLOW RESER 40.58N 104.93W
07/27/2022 M2.25 INCH WELD CO STORM CHASER
PHOTOS OF HAIL AT THE INTERSECTION OF
MULBERRY STREET AND COUNTY ROAD 15. TIME
ESTIMATED.
0802 PM HAIL 3 W BLACK HOLLOW RESERV 40.62N 104.94W
07/27/2022 M2.50 INCH WELD CO NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE PROVIDED PHOTOS OF
TENNIS BALL SIZE HAIL, MEASURED 45 MINUTES
AFTER THE HAIL STOPPED FALLING.
0800 PM TSTM WND DMG 4 NNE TIMNATH 40.59N 104.96W
07/27/2022 LARIMER CO COCORAHS
LARGE TREE LIMBS DOWN.
0800 PM HAIL 4 NNE TIMNATH 40.59N 104.96W
07/27/2022 M1.25 INCH LARIMER CO COCORAHS
HAIL BLOWN INTO HOUSE CAUSING SOME DAMAGE.
TREE LIMBS ALSO DOWN.
0753 PM HAIL 4 SSE WELLINGTON 40.65N 104.96W
07/27/2022 M1.50 INCH LARIMER CO 911 CALL CENTER
LARIMER DISPATCH RELAYED REPORT OF
SIGNIFICANT DAMAGE, INCLUDING SMASHED
WINDOWS, AS A RESULT OF THE HAIL. TIME
ESTIMATED.
0747 PM HAIL 1 S WELLINGTON 40.69N 105.00W
07/27/2022 M1.75 INCH LARIMER CO PUBLIC
REPORT VIA TWITTER. TIME ESTIMATED.
0747 PM HAIL 3 SE WELLINGTON 40.67N 104.96W
07/27/2022 M2.00 INCH LARIMER CO EMERGENCY MNGR
REPORT RELAYED FROM SPOTTER.
0745 PM HAIL 1 SSE WELLINGTON 40.70N 105.00W
07/27/2022 M2.00 INCH LARIMER CO COCORAHS
COCORAHS CO-LR-1146. REPORTED CAR DENTS AND
DAMAGED SHINGLES.
0745 PM HAIL WELLINGTON 40.70N 105.00W
07/27/2022 M1.50 INCH LARIMER CO NWS EMPLOYEE
UP TO PING PONG BALL SIZED HAIL. THE HAIL
DAMAGED AT LEAST ONE WINDOW. TIME ESTIMATED.
0744 PM HAIL 4 E PIERCE 40.64N 104.68W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
FALLING AT TIME OF REPORT.
0741 PM HAIL 1 NW WELLINGTON 40.71N 105.02W
07/27/2022 M1.00 INCH LARIMER CO TRAINED SPOTTER
0739 PM HAIL 3 NE WELLINGTON 40.73N 104.96W
07/27/2022 M1.25 INCH LARIMER CO TRAINED SPOTTER
0735 PM HAIL 2 NE WELLINGTON 40.73N 104.97W
07/27/2022 M1.00 INCH LARIMER CO PUBLIC
COCORAHS CO-LR-142.
0608 PM HAIL 2 N GALETON 40.55N 104.58W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
0603 PM HAIL 4 SSW PURCELL 40.58N 104.60W
07/27/2022 M1.50 INCH WELD CO STORM CHASER
STORM CHASER REPORTED HAIL AT THE
INTERSECTION OF STATE HIGHWAY 14 AND COUNTY
ROAD 49. TIME ESTIMATED BY RADAR.
0548 PM HAIL 4 E PIERCE 40.64N 104.68W
07/27/2022 M1.00 INCH WELD CO TRAINED SPOTTER
DELAYED REPORT, WITH HAIL COLLECTED OVER AN
HOUR AFTER THE STORM ENDED. TIME ESTIMATED
BY RADAR.
0525 PM HAIL 6 NE NUNN 40.77N 104.69W
07/27/2022 M1.00 INCH WELD CO COCORAHS
COCORAHS CO-WE-409. 15 MINUTES OF HAIL UP TO
QUARTER SIZE.
0441 PM TSTM WND GST 7 N ROCKPORT 41.00N 104.77W
07/27/2022 M59 MPH WELD CO MESONET
MESONET STATION CO128 US 85 WYOMING BORDER.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:05 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 25 min |
| Jul 27, 6:51 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 39 min |
| Jul 27, 7:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 27, 7:27 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 48 min |
| Jul 27, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 34 min |
| Jul 27, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jul 27, 8:22 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 53 min |
| Jul 27, 8:25 PM MDT | Flash Flood Warning | BOU | Park | 3 hr |
| Jul 27, 8:29 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 8:37 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 27, 8:42 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jul 27, 9:11 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 23 min |
| Jul 27, 9:22 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 38 min |
| Jul 27, 9:39 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 32 min |
| Jul 27, 9:53 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Jul 27, 9:58 PM MDT | Areal Flood Advisory | BOU | Logan, Washington | 3 hr |
| Jul 27, 10:02 PM MDT | Flash Flood Warning | BOU | Boulder | 81 min |
| Jul 27, 10:19 PM MDT | Areal Flood Advisory | BOU | Boulder | 116 min |
| Jul 27, 10:26 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 34 min |
| Jul 27, 10:31 PM MDT | Areal Flood Advisory | BOU | Jefferson | 119 min |
| Jul 27, 10:36 PM MDT | Flash Flood Warning | BOU | Boulder | 96 min |
| Jul 27, 10:48 PM MDT | Flash Flood Warning | BOU | Logan, Washington | 117 min |
| Jul 27, 10:54 PM MDT | Areal Flood Advisory | BOU | Jefferson | 2 hr |
| Jul 27, 10:55 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Jul 27, 10:59 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 46 min |
| Jul 27, 11:15 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jul 27, 11:27 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 33 min |
| Jul 27, 11:31 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas, Jefferson | 119 min |
| Jul 27, 11:43 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 32 min |
| Jul 27, 11:50 PM MDT | Areal Flood Advisory | BOU | Washington | 115 min |
| Jul 27, 11:55 PM MDT | Areal Flood Advisory | BOU | Douglas | 109 min |
| Jul 27, 11:58 PM MDT | Areal Flood Advisory | BOU | Logan, Morgan, Washington | 2 hr |
| Jul 28, 12:02 AM MDT | Flash Flood Warning | BOU | Washington | 118 min |
| Jul 28, 12:10 AM MDT | Severe Thunderstorm Warning | BOU | Washington | 35 min |
| Jul 28, 12:26 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 34 min |
| Jul 28, 1:14 AM MDT | Areal Flood Advisory | BOU | Washington | 2 hr |
| Jul 28, 1:22 AM MDT | Areal Flood Advisory | BOU | Morgan | 113 min |
| Jul 28, 1:46 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 119 min |
| Jul 28, 2:03 AM MDT | Areal Flood Warning | BOU | Washington | 3 hr |
| Jul 28, 2:31 AM MDT | Areal Flood Advisory | BOU | Larimer | 119 min |
| Jul 28, 3:07 AM MDT | Areal Flood Advisory | BOU | Washington | 113 min |
| Jul 28, 5:27 AM MDT | Special Weather Statement | BOU | Weld | 33 min |
| Jul 28, 8:53 AM MDT | Flood Watch | BOU | Boulder, Broomfield, Jefferson, Larimer, Weld | 11 hr |
| Jul 28, 11:08 AM MDT | Areal Flood Advisory | BOU | Logan, Morgan, Washington, Weld | 7 hr |
| Jul 28, 1:52 PM MDT | Areal Flood Advisory | BOU | Jackson | 3 hr |
| Jul 28, 2:22 PM MDT | Areal Flood Advisory | BOU | Grand, Larimer | 3 hr |
| Jul 28, 2:49 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Jul 28, 3:46 PM MDT | Flash Flood Warning | BOU | Grand | 3 hr |
| Jul 28, 5:55 PM MDT | Areal Flood Advisory | BOU | Douglas, Jefferson | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.